Medical Questions > Mental Health > Depression Forum

Cymbalta causing too much energy and trouble sleeping

yeah . . . so ive had depression in cycles since i was 12. Every so many months i hit another cycle that lasts either weeks or months. I can go a few months off meds without a doctor and then it hits me again. So it just hit this past week and i thought i would take action quickly.
anyway......so my doctor started me on cymbalta 3 days ago. I just took my third pill today. 30mgs daily. Anyway . . . ive tried a bunch of different antidepressants and i think this one is having similar side effects in that my energy is through the roof and i just spent like 45 minutes dancing around the house to loud music. I have so much energy and i dont know what to do with it. I just want to go out and concour the world however i dont have enough gas in my car to go very far.
is this supposed to happen? granted i dont feel depressed like i was which was a rather quick change but i deffinetely dont feel right. to upity and trouble sleeping. my eyes keep opening really wide . . . i know that sounds weird. my pupils are bigger and i know that happens with anything affecting my seratonin. its just like im excited or suprised or something . . . i dont know. its sunday so my doctor isnt at work obviously..... has anyone else had this experience? could this be a manic episode triggered by cymbalta? zoloft did that to me too.

any advice or anything would be helpful


sadie
Did you find this post helpful?
|

replied June 27th, 2008
Cymbalta Energy
I have been on Cymbalta for about 3 months and find that for a few weeks I will have a lot of energy (which is nice b/c I have never been so active before) then for the next few I will not have very much energy at all. This seems to be the cycle. Cymbalta worked great for me at first, but now for the last half of a month, I have noticed that it really isn't working anymore and that I will have to go back to the doctor. Good luck.
|
Did you find this post helpful?

replied July 29th, 2008
I dont know about cymbalta but i was on prozac for awhile and it made me very edgey, I lost alot of weight and cleaned like crazy, which doesnt sound bad but I am already small, I lost like 20 pounds in a month, I had to change meds now on wellburtin, I have been on antidepression meds for years now and had them changed many times, it takes time to find the right medacation. Tell your doctor, he will try something else.
|
Did you find this post helpful?

replied July 29th, 2008
Cymbalta is crap. I wanted to jump in front of a speeding car after the third day. All the meds are crap. But maybe, there's something out there to help you. As for me, there is no help, and no hope.
|
Did you find this post helpful?
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....